It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Adrenal Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 11-29-2012, 07:28 AM   #1
Newbie
(female)
 
Join Date: Nov 2012
Location: oregon city, oregon
Posts: 3
kailj1961 HB User
adrenal insufficiency?

Hello,
In 1999, I had my left adrenal gland removed. I took cortisol until my right adrenal gland began producing.
For the past few years, I have had the following symptoms;
tired all the time
very cold hands
unable to handle stress,I become very tired.
dizziness when standing and not moving
losing hair
craving for sweets but sweets make me more tired and moody
low blood pressure
when I am sick, my temperature can dip to 95
constipation
I am working but need to rest all day on Saturday. My house and yard are a mess because I don't have the energy to do both.
The results of a saliva test were;

7 am- 3-- depressed
12 p.m. 3- depressed
5 pm- 3 normal
midnight 2 normal
Dhea- 2 depressed
Progesterone- 10- the test said depressed
Immune system- 10- test said depressed[/B][/B]

My naturopathic has me on 3-5 pills isocort and dhea. She didn't give me specific directions on how or when to take the isocort.

Do I have Adrenal fatigue? Should I see an endocrinologist?
I greatly appreciate your help.
Kathy

 
Reply With Quote
Old 12-25-2012, 07:39 AM   #2
Veteran
(female)
 
Join Date: Apr 2005
Location: Oklahoma, USA
Posts: 352
Deb123 HB User
Re: adrenal insufficiency?

I think you probably need to be on cortisone probably for life. I have what was told adrenal insufficiency until I went into my first of several adrenal crisis and nearly dying and was told in the hospital I have full blown Addisons disease.

Your symtoms are alot of hypo symptoms and without enough cortisol your thyroid cannot function properly. I'm on cortisone and thyroid meds.

Definitely get to a better doctor and get his opinion if you need to be back on cortison.

Debbie

 
Reply With Quote
Sponsors Lightbulb
   
Old 12-25-2012, 08:18 AM   #3
Senior Veteran
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 4,905
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: adrenal insufficiency?

I agree you need to see an endocrine Dr and get back on Cortisone, perhaps Fluorinef for the low BP, and have your thyroid function tested.

 
Reply With Quote
Old 12-25-2012, 11:10 AM   #4
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Chester, VA
Posts: 1,731
noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
Re: adrenal insufficiency?

yes please see an endo. to get on the correct meds. Cathy

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Mojo37 (4), chris0007 (4), ladybud (4), Jl925 (3), stressedtomax (3), abmarino1 (2), veno0881 (2), giveasmile (2), sillygal (2), Blah49 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!